On *-autonomous categories of topological vector spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 41 (2000) no. 4, pp. 243-254.
@article{CTGDC_2000__41_4_243_0,
     author = {Barr, Michael},
     title = {On $\ast $-autonomous categories of topological vector spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {243--254},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {4},
     year = {2000},
     zbl = {1002.46004},
     mrnumber = {1805932},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_4_243_0/}
}
Barr, Michael. On $\ast $-autonomous categories of topological vector spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 41 (2000) no. 4, pp. 243-254. http://www.numdam.org/item/CTGDC_2000__41_4_243_0/

M. Barr (1976a), Duality of vector spaces. Cahiers de Topologie et Géométrie Différentielle, 17, 3-14. | Numdam | MR 425568 | Zbl 0333.46048

M. Barr (1976b), Closed categories and topological vector spaces. Cahiers de Topologie et Géométrie Différentielle, 17, 223-234. | Numdam | MR 430018 | Zbl 0336.46060

M. Barr (1979), *-Autonomous categories. Lecture Notes in Mathematics 752, Springer-Verlag, Berlin, Heidelberg, New York. | MR 550878 | Zbl 0415.18008

M. Barr (1999), *-Autonomous categories: once more around the track. Theory and Applications of Categories, 6, (1999), 5-24. | MR 1732459 | Zbl 0944.18008

M. Barr and H. Kleisli, Topological balls. Cahiers de Topologie et Géométrie Différentielle Catégorique, 40 (1999), 3-20. | Numdam | MR 1682579 | Zbl 0922.18004

P.-H. Chu (1979), Constructing *-autonomous categories. Appendix to [Barr, 1979], 103-137. | MR 550878

G. Mackey (1945), On infinite dimensional vector spaces. Trans. Amer. Math. Soc. 57, 1945, 155-207. | MR 12204 | Zbl 0061.24301